DSpace Kyoto University
Japanese | English 

Kyoto University Research Information Repository >
Research Institute for Mathematical Sciences >
RIMS Kokyuroku >
Study on Non-Analytic and Univalent Functions and Applications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/2433/140312

Full text link:

File Description SizeFormat
1626-14.pdf592.73 kBAdobe PDFView/Open
Title: N- Fractional Calculus and $n(\in Z^+)th$ Derivatives of Some Logarithmic Functions (Study on Non-Analytic and Univalent Functions and Applications)
Authors: Romero, Susana S. de
Nishimoto, Katsuyuki
Author's alias: 西本, 勝之
Issue Date: Jan-2009
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1626
Start page: 99
End page: 108
URI: http://hdl.handle.net/2433/140312
Appears in Collections:Study on Non-Analytic and Univalent Functions and Applications

Export to RefWorks

Access count of this item: 67

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


DSpace Software Copyright © 2002-2007 MIT and Hewlett-Packard - Feedback - Privacy policy